Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
M3tallica

Effect after weeks of using a different moisturizer.

I'm getting 403 forbidden error messages, can you try reposting the links to those images? Usually after you submit the picture to a hosting site, they'll give you a textbox with the link text in it, and you want that, not the URL you have in your address bar after you've submitted it (which is what I guess happened).

Share this post


Link to post
Share on other sites

Before my face had a lot more darker spots and a bit redder, where I was using Aveeno daily moisturizer. I can't find the pic I posted of myself about two weeks ago where it looked worse, though I'll try to find it. I got to go to school.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×